Combining Antidepressants With Painkillers Can Cause Intracranial Bleeding

http://ift.tt/eA8V8J
Patients who take antidepressants with painkillers could be setting themselves up for deadly adverse events, new research suggests.
In a study published in BMJ, researchers said that taking nonsteroidal anti-inflammatory drugs (NSAIDs) with antidepressants increases the risk of intracranial bleeding,…

Vía Global Research http://ift.tt/1MDoA0i

Advertisements

One comment

  1. Pingback: Lateral Epicondylitis (Tennis Elbow) | lifeatphysicaltherapy

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s